MathSciNet Relay Station
MathSciNet bibliographic data
MR2526826 37L30 (35B41 35K57 35Q56 92D25)
Kapustyan, A. V.; Valero, J. On the Kneser property for the complex Ginzburg-Landau equation and the Lotka-Volterra system with diffusion. J. Math. Anal. Appl. 357 (2009), no. 1, 254–272.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement